Academic
Publications
Well-posedness and regularity for an Euler-Bernoulli plate with variable coefficients and boundary control and observation

Well-posedness and regularity for an Euler-Bernoulli plate with variable coefficients and boundary control and observation,10.1007/s00498-007-0017-5,M

Well-posedness and regularity for an Euler-Bernoulli plate with variable coefficients and boundary control and observation   (Citations: 3)
BibTex | RIS | RefWorks Download
The open loop system of an Euler-Bernoulli plate with variable coeffi- cients and partial boundary Neumann control and collocated observation is consi- dered. Using the geometric multiplier method on Riemannian manifolds, we show that the system is well-posed in the sense of D. Salamon and regular in the sense of G. Weiss. Moreover, we determine that the feedthrough operator of this system is zero. The result implies in particular that the exact controllability of the open-loop system is equivalent to the exponential stability of the closed-loop system under proportional output feedback.
Journal: Mathematics of Control Signals and Systems - MATH CONTROL SIGNAL SYST , vol. 19, no. 4, pp. 337-360, 2007
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: